Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of Snaith-type filtration


Author: Greg Arone
Journal: Trans. Amer. Math. Soc. 351 (1999), 1123-1150
MSC (1991): Primary 55P99
MathSciNet review: 1638238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe the Goodwillie tower of the stable homotopy of a space of maps from a finite-dimensional complex to a highly enough connected space. One way to view it is as a partial generalization of some well-known results on stable splittings of mapping spaces in terms of configuration spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P99

Retrieve articles in all journals with MSC (1991): 55P99


Additional Information

Greg Arone
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: arone@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02405-8
PII: S 0002-9947(99)02405-8
Received by editor(s): July 21, 1994
Received by editor(s) in revised form: February 4, 1997
Article copyright: © Copyright 1999 American Mathematical Society